# SDR VTZA97630

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 7002493902
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6150 - IAD-EWR - AIRCRAFT RETURNED TO GATE DUE TO NR 1 HSI WAS 120 DEGREES OUT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 HSI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
